| Model Number |
VTICM5_12.1 (-10.00/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.H3: device evaluation is required but has not yet been performed.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was exchanged for a lens of a different power & model & the problem was resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry in a microcentrifuge vial.Visual inspection found the lens haptic & optic deformed.Dimensional inspections found the lens to be within specifications.Claim: (b)(4).